# SDR ASAA2018021723578

- Difficulty date: February 17, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 42,734 hours, 12,806 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24600
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 8,549 hours, 2,842 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER RECALL AFTER START L PACK ANNC ILLUMINATED. LIGHT EXT WITH RESET.  ACFT GROUNDED.  PERFORMED  FIM 21-62 TASK 801. FOUND LEFT PACK TCV LIGHT ILLUMINATED.  REMOVED AND REPLACED THE LT PACK TEMP CONTROL VALVE IAW AMM 21-61-21. OPS NORMAL.
